Alert archive / Oklahoma / Flash Flood Warnings in 2017
Flash Flood Warning 26, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 18, 2017, 8:19 PM CDT for Cotton County, Jefferson County, Stephens County, Oklahoma; Clay County, Wichita County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2017, 8:19 PM CDT (01:19 UTC)
- Expired
- May 18, 2017, 11:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Jefferson County, OK, Stephens County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 79 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 8:50 PM CDT | FLASH FLOOD | 5 Nw Waurika, OK | WATER FLOWING OVER HIGHWAY 5. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1729 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 16.4
The text
As transmitted.
461
WGUS54 KOUN 190119
FFWOUN
OKC033-067-137-TXC077-485-190415-
/O.NEW.KOUN.FF.W.0026.170519T0119Z-170519T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
819 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Flash Flood Warning for...
Jefferson County in southern Oklahoma...
Southern Stephens County in southern Oklahoma...
Southeastern Cotton County in southwestern Oklahoma...
Northern Clay County in northern Texas...
Eastern Wichita County in northern Texas...
* Until 1115 PM CDT
* At 818 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen in parts of the warned area. Flash flooding is
occurring or is imminent.
* Some locations that will experience flooding include...
Wichita Falls, Duncan, Burkburnett, Waurika, Comanche, Ringling,
Temple, Ryan, Petrolia, Byers, Dean, Randlett, Jolly, Hastings,
Loco, Addington, Sugden, Corum, Waurika Lake and Sheppard AFB.
Additional rainfall amounts of one to two inches are possible are
possible in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3384 9859 3410 9862 3452 9797 3435 9756
3407 9757 3384 9845
$$3 follow-up statements
343
WGUS74 KOUN 190158
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
858 PM CDT THU MAY 18 2017
OKC033-067-137-TXC077-485-190415-
/O.CON.KOUN.FF.W.0026.000000T0000Z-170519T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Stephens OK-Cotton OK-Clay TX-Wichita TX-
858 PM CDT THU MAY 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
JEFFERSON...SOUTHERN STEPHENS...SOUTHEASTERN COTTON...NORTHERN CLAY
AND EASTERN WICHITA COUNTIES...
At 850 PM CDT, local law enforcement reported flash flooding over
Highway 5 between Hastings and Waurika. Up to three inches of rain
have already fallen.
Additional rainfall amounts of up to one inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3384 9859 3410 9862 3452 9797 3435 9756
3407 9757 3384 9845
$$236
WGUS74 KOUN 190222
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
922 PM CDT THU MAY 18 2017
TXC485-190225-
/O.CAN.KOUN.FF.W.0026.000000T0000Z-170519T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wichita TX-
922 PM CDT THU MAY 18 2017
...THE FLASH FLOOD WARNING FOR EASTERN WICHITA COUNTY IS CANCELLED...
Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.
LAT...LON 3409 9843 3428 9834 3452 9797 3435 9756
3407 9757 3400 9829
$$
OKC033-067-137-TXC077-190415-
/O.CON.KOUN.FF.W.0026.000000T0000Z-170519T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Stephens OK-Cotton OK-Clay TX-
922 PM CDT THU MAY 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
JEFFERSON...SOUTHERN STEPHENS...SOUTHEASTERN COTTON AND NORTHWESTERN
CLAY COUNTIES...
At 850 PM CDT, local law enforcement reported flash flooding over
Highway 5 between Hastings and Waurika. Up to three inches of rain
have already fallen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3409 9843 3428 9834 3452 9797 3435 9756
3407 9757 3400 9829
$$317
WGUS74 KOUN 190414
FFSOUN
Flash Flood Statement
National Weather Service Norman OK
1114 PM CDT THU MAY 18 2017
OKC033-067-137-TXC077-190424-
/O.EXP.KOUN.FF.W.0026.000000T0000Z-170519T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson OK-Stephens OK-Cotton OK-Clay TX-
1114 PM CDT THU MAY 18 2017
...THE FLASH FLOOD WARNING FOR JEFFERSON...SOUTHERN STEPHENS...
SOUTHEASTERN COTTON AND NORTHWESTERN CLAY COUNTIES WILL EXPIRE AT
1115 PM CDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3409 9843 3428 9834 3452 9797 3435 9756
3407 9757 3400 9829
$$
MAHALEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 18, 6:55 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 18, 6:55 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion National Weather Service Norman OK 655 PM CDT Thu May 18 2017 .UPDATE... Mesoscale update is below. && .DISCUSSION... Severe thunderstorms will continue this evening mainly southeast of I-44 and north of I-40. Tornadoes remain possible this evening mainly with the ongoing storms near and southeast of a Seymour Texas to Wichita Falls to Walters to Purcell to Shawnee line where the air is most unstable with MLCAPE 2000-4000 J/kg. Northwest of this line, the tornado threat is lower due to cooler and more stable air from earlier storms. Believe the tornado threat will slowly decrease after 8 pm and be very low after midnight across the entire area. Think storms will continue to move east over the next several hours and affect locations mentioned in the top sentence. Large hail and damaging winds will be possible with any storm. Severe potential should decrease in most locations after 10 pm this evening with the loss of daytime heating. Heavy rainfall is another concern tonight. The complex of storms from Wichita Falls to Walters will slowly move east over the next few hours and produce very heavy rainfall as well as possible localized flooding. There is some potential that new elevated storms, mainly below severe limits, form later tonight somewhere across the western two thirds of Oklahoma and western north Texas. Pinpointing where and when this development occurs remain very challenging. Aviation discussion for the 00 UTC TAFs is below. MBS && .AVIATION... Have low confidence in the TAFs. Pinpointing when and where TSRA occurs remains very challenging. Only kept mention before 03 UTC at some sites, mainly near KSPS, KLAW, KOKC, KOUN, and KPNC. After 03 UTC, ISO-NUM TSRA may occur across the area, but did not mention in the TAFs due to much uncertainty on when and where TSRA occurs. Generally, VFR conditions are forecast to become MVFR at most sites 06-12 UTC. IFR conditions are possible as well, but only mentioned these conditions near KWWR and KGAG where confidence of occurrence is moderate 11-15 UTC. A slow improvement in conditions can be expected after 15 UTC. MBS && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Saturday morning for OKZ005>048-050>052. TX...Flood Watch through Saturday morning for TXZ083>090. && 04/04/17
Hazardous weather outlook, May 18, 4:54 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 454 PM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-192200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 454 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is a high risk for severe thunderstorms through this evening in parts of Oklahoma. Location... The high risk is over parts of central and northern Oklahoma, east of a Buffalo to Hinton line and north of a Hinton to Kingfisher to Blackwell line. Locations in the high risk area include Alva...Watonga...Enid...Medford...and Cherokee. Moderate to enhanced risk areas surround the high risk area across the rest of Oklahoma into western north Texas. Timing... Mainly before 10 pm this evening. Impacts... Tornadoes...possibly strong and long-tracked... Hail up to softball size... Damaging winds 70 to 80 mph... Discussion... Isolated to scattered supercells will continue to move across the western two thirds of Oklahoma and western north Texas through this evening. Due to sufficient shear, moisture, and instability, these storms have the potential to produce very large hail, damaging winds, and some tornadoes. Storms may organize into lines or clusters this evening as they track east or northeast. Storms should begin to weaken after 9 pm. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations through this evening. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an enhanced risk for severe thunderstorms Friday when tornadoes, large hail, and damaging winds are all possible. Mainly dry weather is expected Sunday and Monday. Thunderstorm chances will increase around Tuesday of next week. .Heavy Rainfall... There is a potential for excessive rainfall Friday until Saturday morning, particularly over portions of central into southwest Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Special weather statement, May 18, 7:18 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
718 PM CDT THU MAY 18 2017
OKZ012-190045-
Garfield OK-
718 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Garfield County
Until 745 PM CDT...
AT 716 PM CDT, a strong thunderstorm was located 6 miles southwest of
Douglas, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3644 9746 3625 9746 3616 9757 3617 9786
3618 9788 3642 9776 3648 9760
TIME...MOT...LOC 0016Z 221DEG 27KT 3618 9774
BRBLocal storm report, May 18, 7:21 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 3 NE AVARD 36.73N 98.76W
05/18/2017 M77 MPH WOODS OK MESONET
&&
JPLocal storm report, May 18, 7:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 7 W VALLEY BROOK 35.38N 97.60W
05/18/2017 M71 MPH OKLAHOMA OK ASOS
AT WILL ROGERS WORLD AIRPORT.
&&
JPLocal storm report, May 18, 7:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
759 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST 3 S NORMAN 35.18N 97.44W
05/18/2017 E61 MPH CLEVELAND OK OFFICIAL NWS OBS
AT NATIONAL WEATHER CENTER ON OU CAMPUS.
&&
JPLocal storm report, May 18, 8:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG NORMAN 35.22N 97.44W
05/18/2017 CLEVELAND OK PUBLIC
NUMEROUS TREE LIMBS DOWNED IN TOWN.
&&
JPLocal storm report, May 18, 8:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL LAKE KICKAPOO 33.65N 98.81W
05/18/2017 E1.00 INCH ARCHER TX FIRE DEPT/RESCUE
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:05 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 18, 7:13 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 32 min |
| May 18, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 45 min |
| May 18, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 29 min |
| May 18, 7:18 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| May 18, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 51 min |
| May 18, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 33 min |
| May 18, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more | 41 min |
| May 18, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 65 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| May 18, 7:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| May 18, 7:55 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 50 min |
| May 18, 8:00 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Jefferson, Love, Murray and 2 more | 48 min |
| May 18, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 44 min |
| May 18, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 51 min |
| May 18, 8:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 42 min |
| May 18, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 53 min |
| May 18, 8:45 PM CDT | Special Weather Statement | OUN | Grant | 30 min |
| May 18, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 30 min |
| May 18, 8:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Garvin, Hughes, Johnston, Murray and 1 more | 52 min |
| May 18, 8:56 PM CDT | Special Weather Statement | OUN | Alfalfa | 49 min |
| May 18, 8:58 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 18, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 52 min |
| May 18, 9:11 PM CDT | Areal Flood Advisory | OUN | Carter, Murray | 3 hr |
| May 18, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 18, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens | 43 min |
| May 18, 9:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 27 min |
| May 18, 9:39 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| May 18, 9:40 PM CDT | Tornado Warning | OUN | Jefferson | 20 min |
| May 18, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Marshall, Murray, Pontotoc | 42 min |
| May 18, 9:51 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 39 min |
| May 18, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes | 35 min |
| May 18, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 46 min |
| May 18, 10:14 PM CDT | Areal Flood Advisory | OUN | Carter, Coal, Hughes, Johnston, Murray, Pontotoc | 3 hr |
| May 18, 10:21 PM CDT | Special Weather Statement | OUN | Grant | 24 min |
| May 18, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 49 min |
| May 18, 10:40 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 50 min |
| May 18, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 40 min |
| May 18, 10:54 PM CDT | Tornado Warning | OUN | Carter, Love | 36 min |
| May 18, 11:06 PM CDT | Tornado Warning | OUN | Coal, Johnston, Pontotoc | 11 min |
| May 18, 11:20 PM CDT | Tornado Warning | OUN | Love, Marshall | 25 min |
| May 18, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 49 min |
| May 18, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 43 min |
| May 18, 11:41 PM CDT | Tornado Warning | OUN | Johnston, Marshall | 34 min |
| May 19, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 23 min |
| May 19, 12:35 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 19, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 47 min |
| May 19, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more | 50 min |
| May 19, 2:16 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 23 hr |
| May 19, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more | 49 min |
| May 19, 2:32 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 118 min |
| May 19, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 45 min |
| May 19, 3:37 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 113 min |
| May 19, 6:44 AM CDT | Special Weather Statement | OUN | Tillman | 31 min |
| May 19, 6:57 AM CDT | Special Weather Statement | OUN | Tillman | 33 min |
| May 19, 8:04 AM CDT | Special Weather Statement | OUN | Caddo | 41 min |
| May 19, 8:31 AM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 44 min |
| May 19, 8:51 AM CDT | Special Weather Statement | OUN | Jefferson | 39 min |
| May 19, 9:22 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 38 min |
| May 19, 9:27 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher, Major | 48 min |
| May 19, 9:30 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Jefferson, Murray, Pontotoc | 45 min |
| May 19, 9:45 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 30 min |
| May 19, 10:03 AM CDT | Special Weather Statement | OUN | Alfalfa, Garfield, Grant | 42 min |
| May 19, 10:07 AM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 15 hr |
| May 19, 11:15 AM CDT | Special Weather Statement | OUN | Hughes | 45 min |
| May 19, 11:19 AM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 26 min |
| May 19, 12:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| May 19, 12:44 PM CDT | Special Weather Statement | OUN | Garvin | 46 min |
| May 19, 2:07 PM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 38 min |
| May 19, 2:53 PM CDT | Special Weather Statement | OUN | Cotton | 67 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 45 min |
| May 19, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| May 19, 3:28 PM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 19, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Tillman | 54 min |
| May 19, 3:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 19, 3:56 PM CDT | Special Weather Statement | OUN | Carter | 34 min |
| May 19, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 42 min |
| May 19, 4:19 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 23 min |
Nearby
Flash Flood Warnings in Oklahoma, 2017Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.